Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Sums of dilates in the real numbers

Tom 182 / 2018

Yong-Gao Chen, Jin-Hui Fang Acta Arithmetica 182 (2018), 231-241 MSC: Primary 11B13; Secondary 11B75. DOI: 10.4064/aa170221-22-9 Opublikowany online: 22 January 2018

Streszczenie

For any real number $\alpha \ge 1$ and any finite nonempty subset $A$ of the real numbers, let $\alpha \cdot A=\{ \alpha a \mid a\in A\}$. In 2013, E. Breuillard and B. Green proved a result on contraction maps and employed it to prove that $|A+\alpha \cdot A|\ge \frac 1{8} \alpha |A|+o(|A|)$. In this paper, we improve Breuillard and Green’s result on contraction maps and use it to prove that $|A+\alpha\cdot A|\ge (\alpha +1) |A| +o(|A|)$. The multiplicative constant $\alpha +1$ is the best possible. We also pose two problems for further research.

Autorzy

  • Yong-Gao ChenSchool of Mathematical Sciences and
    Institute of Mathematics
    Nanjing Normal University
    Nanjing 210023, P.R. China
    e-mail
  • Jin-Hui FangDepartment of Mathematics
    Nanjing University of
    Information Science and Technology
    Nanjing 210044, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek